# SDR DXTA200811173361

- Difficulty date: November 17, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 1,158 hours, 739 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  GEAR HANDLE WAS RAISED, ONE SECOND OF ODD "CLUNKING" WAS HEARD NEAR THE NOSE GEAR THEN UNUSUAL NOISE STOPPED.  ALL 3 GEAR SHOWED DOWN AND LOCKED AND RED "UNLOCKED" ILLUMINATED.  ABOUT 30 SECONDS LATER "WOW MISCOMPARE" CAS MESSAGE CAME ON.  GEAR HANDLE WAS LOWERED AND COULD NOT BE RAISED AGAIN.  "WOW MISCOMPARE" WENT AWAY ON LANDING. FOUND NLG SQUAT SWITCH OUT OF RIG.  PROPERLY RIGGED NOSE GEAR SQUAT SWITCH IAW MM 32-60-00. CYCLED GEAR SEVERAL TIMES.  OPS CHECK GOOD.
